# SDR SWAA2024091135478

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 64,541 hours, 38,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 INTERIOR AND 1 EXTERIOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED CHARGER ASSEMBLY AND BATTERY PACK FWD OF LH EMERGENCY EXIT DOOR IAW AMM 33-51-06. OPS CHECK GOOD
